# SDR VNAA9910021

- Difficulty date: October 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 8111803004
- Condition: Failed
- Location: Rt Engine
- Part time: 9,656 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING CLIMB FLIGHT 4158 EXPERIENCED VARYING POWER LOSS IN THE RIGHT HAND ENGINE.  THE FLIGHT CREW RETURNED TO THE FIELD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND CLEANED THE INLET BLEED VALVE SERVO SCREEN IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 75-31-04 AND REPLACED RIGHT HAND ELECTRONIC ENGINE CONTROL IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-21-01.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RELEASED TO SERVICE.
